# SDR 2006FA0000587

- Difficulty date: February 2, 2006
- Submitted: June 15, 2006
- Operation: General aviation
- Aircraft: N2808W
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1083
- Engine: Lyc IO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: TB2047007
- Part serial: WO300497
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG HYD CYL, PN TB2047007/SN WO300497 WAS REMOVED AND SENT FOR INTERNAL LEAK AND A VERY STIFF SPOT ABOUT CENTER OF TRAVEL.  CYL WAS RETURNED, REPAIRED, WARRANTY AS IS.  INSTALL CYL ON LT MLG.  INTERNAL LEAK NO LONGER EXISTED.  UPON TESTING EMERGENCY EXTENSION CYL WOULD NOT ALLOW LT MAIN TO EXTEND, STIFF SPOT CENTER OF TRAVEL,  CAUSE: REPAIR STATION STAMPED TAG, DISTORTING CYLINDER? CYLINDER HAS TO BE REPLACED WITH SERVICEABLE UNIT.  (K)
